Alert archive / Maryland / Frost Advisories in 2021

Frost Advisory 7, NWS Baltimore/Washington

November 3, 20216 counties in Virginia; 8 counties in Maryland

NWS Baltimore/Washington issued this frost advisory at Nov 3, 2021, 3:38 PM EDT for 6 counties in Virginia; 8 counties in Maryland. It took effect at Nov 4, 2021, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2021, 3:38 PM EDT (19:38 UTC)
In effect from
Nov 4, 2021, 2:00 AM EDT
Expired
Nov 4, 2021, 9:00 AM EDT
In force
7 hr
Issued by
NWS Baltimore/Washington

Counties Anne Arundel County, MD, Baltimore County, MD, Calvert County, MD, Charles County, MD, City of Baltimore, MD, Montgomery County, MD, Prince George's County, MD, Saint Mary's County, MD, Arlington County, VA, City of Alexandria, VA, City of Fairfax, VA, City of Falls Church, VA, Fairfax County, VA, King George County, VA

The radar

The Sterling radar (KLWX), 52 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -162 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1532 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-162 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

754 
WWUS71 KLWX 031938
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
338 PM EDT Wed Nov 3 2021

DCZ001-MDZ011-013-014-016>018-504-VAZ053-054-057-041300-
/O.NEW.KLWX.FR.Y.0007.211104T0600Z-211104T1300Z/
District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Fairfax-
Arlington/Falls Church/Alexandria-King George-
Including the cities of Washington, Baltimore, Bowie, 
Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, 
Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, 
Severna Park, Arnold, Odenton, St. Charles, Waldorf, 
Lexington Park, California, Chesapeake Beach, Huntingtown, 
Dunkirk, North Beach, Lusby, Prince Frederick, Bethesda, 
Rockville, Gaithersburg, Silver Spring, Reston, Herndon, 
Annandale, Centreville, Chantilly, McLean, Franconia, Arlington, 
Alexandria, Falls Church, and Dahlgren
338 PM EDT Wed Nov 3 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Portions of The District of Columbia, central, 
  northern and southern Maryland and northern Virginia. 

* WHEN...From 2 AM to 9 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
3 follow-up statements
878 
WWUS71 KLWX 040540
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
140 AM EDT Thu Nov 4 2021

DCZ001-MDZ011-013-014-016>018-504-VAZ053-054-057-041300-
/O.CON.KLWX.FR.Y.0007.211104T0600Z-211104T1300Z/
District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Fairfax-
Arlington/Falls Church/Alexandria-King George-
Including the cities of Washington, Baltimore, Bowie, 
Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, 
Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, 
Severna Park, Arnold, Odenton, St. Charles, Waldorf, 
Lexington Park, California, Chesapeake Beach, Huntingtown, 
Dunkirk, North Beach, Lusby, Prince Frederick, Bethesda, 
Rockville, Gaithersburg, Silver Spring, Reston, Herndon, 
Annandale, Centreville, Chantilly, McLean, Franconia, Arlington, 
Alexandria, Falls Church, and Dahlgren
140 AM EDT Thu Nov 4 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...The District of Columbia and portions of central and 
  southern Maryland and northern Virginia. 

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
680 
WWUS71 KLWX 040806
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
406 AM EDT Thu Nov 4 2021

MDZ016>018-VAZ057-041615-
/O.CAN.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/
/O.NEW.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/
Charles-St. Marys-Calvert-King George-
Including the cities of St. Charles, Waldorf, Lexington Park, 
California, Chesapeake Beach, Huntingtown, Dunkirk, North Beach, 
Lusby, Prince Frederick, and Dahlgren
406 AM EDT Thu Nov 4 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...
...FROST ADVISORY FOR THIS MORNING IS CANCELLED...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In Maryland, Charles, St. Marys and Calvert Counties. 
  In Virginia, King George County.

* WHEN...From 2 AM to 9 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MDZ504-VAZ053-041615-
/O.NEW.KLWX.FZ.W.0009.211105T0600Z-211105T1300Z/
/O.CON.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/
Central and Southeast Montgomery-Fairfax-
Including the cities of Bethesda, Rockville, Gaithersburg, 
Silver Spring, Reston, Herndon, Annandale, Centreville, 
Chantilly, McLean, and Franconia
406 AM EDT Thu Nov 4 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 31 expected. For the Frost Advisory, temperatures as 
  low as 33 will result in frost formation.

* WHERE...In Maryland, Central and Southeast Montgomery County. 
  In Virginia, Fairfax County.

* WHEN...For the Freeze Warning, from 2 AM to 9 AM EDT Friday. 
  For the Frost Advisory, until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

DCZ001-MDZ011-013-014-VAZ054-041615-
/O.NEW.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/
/O.CON.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/
District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Arlington/Falls Church/Alexandria-
Including the cities of Washington, Baltimore, Bowie, 
Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, 
Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, 
Severna Park, Arnold, Odenton, Arlington, Alexandria, 
and Falls Church
406 AM EDT Thu Nov 4 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

* WHAT...Temperatures as low as 33 will result in frost formation. 

* WHERE...In Maryland, Southern Baltimore, Prince Georges and 
  Anne Arundel Counties. In District of Columbia, District of 
  Columbia. In Virginia, Arlington/Falls Church/Alexandria.

* WHEN...For the first Frost Advisory, until 9 AM EDT this 
  morning. For the second Frost Advisory, from 2 AM to 9 AM EDT 
  Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
737 
WWUS71 KLWX 041300
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
900 AM EDT Thu Nov 4 2021

MDZ504-041400-
/O.CAN.KLWX.FZ.W.0009.211105T0600Z-211105T1300Z/
/O.EXP.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/
Central and Southeast Montgomery-
Including the cities of Bethesda, Rockville, Gaithersburg, 
and Silver Spring
900 AM EDT Thu Nov 4 2021

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...
...FREEZE WARNING IS CANCELLED...

The growing season has now been cancelled due to widespread
freezing temperatures across Montgomery County, Maryland. 

$$

VAZ053-042100-
/O.EXP.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/
/O.CON.KLWX.FZ.W.0009.211105T0600Z-211105T1300Z/
Fairfax-
Including the cities of Reston, Herndon, Annandale, Centreville, 
Chantilly, McLean, and Franconia
900 AM EDT Thu Nov 4 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Fairfax County.

* WHEN...From 2 AM to 9 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

DCZ001-MDZ011-013-014-VAZ054-042100-
/O.EXP.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/
/O.CON.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/
District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Arlington/Falls Church/Alexandria-
Including the cities of Washington, Baltimore, Bowie, 
Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, 
Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, 
Severna Park, Arnold, Odenton, Arlington, Alexandria, 
and Falls Church
900 AM EDT Thu Nov 4 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In Maryland, Southern Baltimore, Prince Georges and 
  Anne Arundel Counties. In District of Columbia, District of 
  Columbia. In Virginia, Arlington/Falls Church/Alexandria.

* WHEN...From 2 AM to 9 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MDZ016>018-VAZ057-042100-
/O.CON.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/
Charles-St. Marys-Calvert-King George-
Including the cities of St. Charles, Waldorf, Lexington Park, 
California, Chesapeake Beach, Huntingtown, Dunkirk, North Beach, 
Lusby, Prince Frederick, and Dahlgren
900 AM EDT Thu Nov 4 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...In Maryland, Calvert, Charles and St. Marys Counties. 
  In Virginia, King George County.

* WHEN...From 2 AM to 9 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CJL

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this frost advisory went out at Nov 3, 2:49 PM EDT, 49 minutes earlier.

Area forecast discussion, Nov 3, 2:49 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
249 PM EDT Wed Nov 3 2021

.SYNOPSIS...
High pressure will build eastward from the Midwest through
Thursday. Low pressure will develop off the Carolina coast late
Thursday and Friday. Another coastal low may develop Sunday
while high pressure remains to the west.

&&

.NEAR TERM /THROUGH TONIGHT/...
Mostly sunny skies this afternoon. Some mid-level cumulus clouds
in the northwest and high cirrus clouds in the southwest that
will stray eastward through tonight. Highs ranging from the
upper 40s to the middle 50s. Temperatures in the 30s in the
higher elevations.

The chilly airmass remains in place tonight. Temperatures will
be near or below freezing again for many locations along I-95
and east to the Tidal Potomac and Chesapeake Bay. Currently, we
are accessing the situation of which zones have their growing
season coming to an end from last night's chill and which zones
will likely get a Freeze Warning or a Frost Advisory. Headlines
will be issued later this afternoon with the possibility of
Freeze Warnings along I-95 and Frost Advisories across southern
Maryland.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
High pressure will remain situated to the west of the area
Thursday and Thursday night. A shortwave trough will dive
southward during this time. To the east of this trough and
offshore the Outer Banks will be the area for the possibility of
a developing coastal low pressure system. It appears that
precipitation will stay out of our area and brush the Delmarva
Peninsula. Temperatures won't change much with below normal
temperatures during the day and night.

The surface high along with mid level ridging will drift
overhead Friday and Friday night, supporting dry weather and
mostly clear skies. Below normal temperatures are expected to
continue.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure is forecast to remain overhead of our region through
early Sunday. An upper level trough located over the southeast US is
forecast to generate a coastal low over the eastern Gulf. This low
is forecast to move northeastward along the eastern seaboard. High
pressure overhead of the mid-Atlantic along with another upper trough
moving through the Great Lakes region will likely prevent the
coastal low from moving to far westward into our region. The 00Z
Euro brings the low closes to the coast which would mean some light
rain for areas south and east of the DC metro. The trend has been
for the low to remain well off the coast and for our region to be
mostly dry this weekend. Seasonable temperatures are expected
through this weekend.

The coastal low is forecast to pull away from the mid-Atlantic
seaboard early next week. As the low shifts further away from our
region, high pressure is forecast to build in from the south
bringing mostly dry conditions. Winds will become light and out of
the south which will lead to a warming trend to beginning next week.
Mid to upper 60s will be possible by the middle parts of next
week.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
VFR conditions are expected with a northwest wind around 10 kt.
Calm conditions return tonight with an increase of mid/high
level clouds.

High pressure gradually builds toward the area Thursday and
Friday, supporting VFR conditions and light northerly winds.

Some brief subVFR conditions will be possible if the coastal low off
the mid-Atlantic coast shifts further westward. As of right now, all
terminals are expected to observe VFR conditions through early next
week. Winds will be light out of the north this weekend and then
become southerly on Monday.

&&

.MARINE...
Sub-SCA conditions through the afternoon. A few locations could
encounter a few gusts of 20 knots at times.

With high pressure situated to the west, light northerly winds
are expected Thursday and Friday. Some guidance indicates the
pressure gradient may increase Thursday night into Friday due to
offshore low pressure. At this time, it appears any SCA
conditions would be limited to the wider waters of the mid bay.

Small Craft Advisory level winds may be possible in the lower Tidal
Potomac and our lower Chesapeake Bay zones as a coastal low passes
off to the east this weekend.

&&

.TIDES/COASTAL FLOODING...
Water levels are forecast to remain generally steady slightly
above normal through the end of the week. Although elevated,
minor flooding is not anticipated. Action stages may be approach
at sensitive sites.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
     ANZ532>534-537-540>543.

&&

SYNOPSIS...KLW
NEAR TERM...KLW
SHORT TERM...KLW
LONG TERM...JMG
AVIATION...KLW/JMG
MARINE...KLW/JMG
TIDES/COASTAL FLOODING...KLW
Hazardous weather outlook, Nov 3, 10:58 AM EDT, 4 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1058 AM EDT Wed Nov 3 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-041500-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1058 AM EDT Wed Nov 3 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

Additional Frost Advisories and/or Freeze Warnings may be needed
for portions of the area tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Additional Frost Advisories and/or Freeze Warnings may be needed
for portions of the area Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-041500-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
1058 AM EDT Wed Nov 3 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

Additional Frost Advisories and/or Freeze Warnings may be needed
for portions of the area tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Additional Frost Advisories and/or Freeze Warnings may be needed
for portions of the area Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-041500-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1058 AM EDT Wed Nov 3 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 12:02 PM EDTSmall Craft AdvisoryLWX4 hr
Nov 3, 3:55 PM EDTSmall Craft AdvisoryLWX51 hr

Nearby

Frost Advisories in Maryland, 2021Frost Advisories in Virginia, 2021Frost Advisories in District of Columbia, 2021Every frost advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.